MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.During functional testing the reported problem was unable to be reproduced.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition "not occluding at the correct pressure" was not verified.Troubleshooting the device revealed no hardware/software abnormalities that would induce the reported allegation.No correction is required.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported "unable to advance microintroducer inside the vein, shearing on the "gray" part of the microintroducer." no other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a difficult insertion is confirmed.One 3.5 fr microez microintroducer was returned for evaluation.The product sticker label indicated lot: refy3773.The sheath had not been peeled.The sheath was observed to be bent at the proximal end extending from the peelable tabs.Bunching of the sheath tip was also noted.Microscopic observation of the sheath tip revealed the material to be compressed and bunched inwards.The damage and deformation observed is consistent with damage caused by advancement against resistance.The product instructions for use (ifu) contains information that may have prevent the reported issue.The ifu states, ¿advance the microintroducer assembly over the guidewire.Using a twisting motion, advance the assembly into the vessel.If necessary, a small incision may be made adjacent to the guidewire to facilitate insertion of the sheath and dilator.Verify institutional guidelines concerning the use of a safety scalpel prior to making incision.¿ since evidence of a difficult inserted was observed, the complaint is confirmed.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14458232
Report Number3006260740-2022-01842
Device Sequence Number14578762
Product Code LJS
UDI-Device Identifier00801741155185
UDI-Public(01)00801741155185
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1193108D5
Device Lot NumberREFX2677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight91 KG